I have many symptoms but I believe it's from different things like my diet, yeast infection/ BV, or anxiety/stress. The first thing that's worrying me is the enlarged taste buds in the back of my throat. There's no white coating, they're just enlarged. No pain or discomfort, but ever since I've noticed them, I've had loss of appetite. I've heard that could be of Acid reflux, but I'm not a frequent smoker. Ever since I turned 18 and a day before though, I smoked cigarettes and hookah quite a lot though.Try not to group everything together though since I believe some things are because of how bad of anxiety I'm getting over this. I've been feeling ill, kind of. Tired all the time, and I've had diarrhea. I feel tired a lot, especially after I eat. As if my body takes so much energy to digest. I've been gassy, and I've also gone to the clinic and got treated with Vaginitis and took a difflican pill which I believe didn't do much... I'm going to the doctor soon to get tested for Diabetes and the most I fear right now is rectal cancer but there hasn't been any blood in my poo or anything. Still, I fear the worst and it's taking over every day I don't visit any specialist. My boyfriend's taking me to the clinic soon to see if that whole Vaginitis thing is gone, and my parents to see a doctor soon but I'm not sure when. I'm tired of feeling tired all the time though, and I was wondering if anybody else knew anything more? Maybe something to calm me down.. I've been feeling like I'm dying, fearing the worst to the point I just want to have someone tell me everything's okay. I fear deadly diseases so much.. Viral things. Which is one of my biggest fear so you can imagine how bad I'm feeling..
Anyway, any help or advice will greatly help. Please, please.. Tell me it's nothing too serious and the symptoms could be just due to anxiety and it's only in my head.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?